You should be fine. If you use salt in your water, only use a little. If you get the salt level right, it matches the natural saline in your body and actually makes the water burn less. The burning sensation happens if you put in too much. Start with maybe a teaspoon a quart and work up from there.View Thread
Hi Susan, please ignore that spammer who just posted. I understand you want to post in a community that actually still has a medical professional who stops by periodically. I hope I can help a little, because antidepressants are somewhat topical to this community.
Wellbutrin or its generic might be causing some of your symptoms, I suppose, or your continued low levels or hormone might still be doing it. Maybe your body wants a different type of replacement estrogen, or maybe it's something else, such as your thyroid. In the meantime, here's a list of side effects of generic wellbutrin:
While you are looking, check out anxieties.com and start working through the free resources there. Also see if you can contact a behavioral health group or office in your area, see if they have any way to help you. Also, check with your insurance and let them know nobody is taking new patients - sometimes they have things they can do to help as well.
Meantime, please feel free to post here and we'll try to help too. Good luck to you!View Thread
The internet is good at making a big deal about things. Even if there was something funky in your well water, you might already be used to it simply by drinking it. If you are still feeling fine after three days, I wouldn't worry. Also, adding salt to the neti pot water can have something of a cleansing effect on any bacteria. Your well water is likely cleaner than city water and much better for your nose.View Thread
Wow that sounds like a tough situation. It's so hard to know what to do. I know he probably thinks he's helpless and hopeless. And he's going to drag you down with him if you aren't careful, so I'm glad you're reaching out for support. Have you considered counseling for yourself, so you can at least have an easier time managing things?View Thread
You're quite welcome. The only other thing I would suggest is to avoid dehumanizing your bosses. Calling them things like "Debbie Downer" does that. It turns them into a label instead of people. It might be that their home life isn't as good as yours, that they have good reason to prefer work, and they haven't learned the same things you have. You probably know all that already. However, it's awesome you made so much progress, and it's great you are maintaining it!View Thread
How do you deal with that? Stay positive. De-emphasize the importance of what they think. You may have to report to them, but you don't have to pay attention to them. Be cheerful, enjoy the things you enjoy, and feel sorry for them that they are such downers. Maybe a positive attitude will eventually cause them to be a bit more positive. Who knows? The point is, you can't control anyone but yourself, but you can make sure you don't lose your good attitude. In the mean time though, I know it can be a pain to deal with this, and I sympathise!View Thread
I wanted to give you some advice about HOW to push through the difficult times. This sounds odd but it works. Embrace your anxiety and your fear. The best way I can describe it, is to "move toward" your fear. You know that feeling where you kind of mentally draw away from something that is bothering you? Do the opposite. Move toward it. Tell yourself that if you have uncomfortable feelings, that's all they are, you can handle it. Once you embrace your anxiety and accept it, it may well melt away as if it never existed. If you fight it, it will get stronger.View Thread
I wonder if it could have been the remnants of a nightmare? Sometimes we go through some very powerful emotions when we sleep. Had you had anything before bed that might have contributed? People think of things like drugs, prescription or otherwise, or alcohol affecting dreams but even things like aged cheese can sometimes have a strong effect.View Thread
The first thing I'd check is thyroid function. It may not be the problem, but you didn't say what the blood tests were for, but they might not have included tests for thyroid hormone. Your symptoms match a lot of things, but they could fit with an overactive thyroid.
Of course, this is just a wild guess, but it's something to look at. Also, if it is anxiety, sometimes you can actually be under stress and not really consider it as such. Adolescence is a really stressful time and this could also cause your symptoms.
Finally, take a look at what you are eating. Some of the symptoms you have could also be caused by nutritional imbalances. For example, difficulty controling your body temperature can be due to B vitamin deficiency.
These are just examples. Ultimately, you are doing the right thing by checking with your doctor and the health teacher.View Thread